# SDR 2007FA0000506

- Difficulty date: May 17, 2007
- Submitted: June 20, 2007
- Operation: General aviation
- Aircraft: N837RJ
- Make and model: Beech B-60
- Aircraft serial: P355
- Engine: Lyc TIO541*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 95160000XX
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 5,859 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FLAPS CRACKED AT ACTUATOR ATTACH POINT.  LT FLAP SKIN AND RIB CRACKED.  RT FLAP RIB CRACKED.  RIGGING WAS OK, PROBABLY AN OPERATOR INDUCED PROBLEM.  BELIEVE THE FLAPS HAVE BEEN LOWERED AT TOO HIGH AN AIRSPEED.  (K)
